PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 62 | 1 | 31-36
Tytuł artykułu

Canonical vector valued 1-forms on higher order adapted frame bundles over category of fibered squares

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let Y be a fibered square of dimension (m1, m2, n1, n2). Let V be a finite dimensional vector space over. We describe all 21,m2,n1,n2 - canonical V -valued 1-form Θ TPrA (Y) → V on the r-th order adapted frame bundle PrA(Y).
Rocznik
Tom
62
Numer
1
Strony
31-36
Opis fizyczny
Daty
wydano
2008-01-01
online
2009-02-09
Twórcy
  • Institute of Mathematics, M. Curie-Skłodowska University, pl. Marii Curie-Skłodowskiej 1 20-031 Lublin, Poland
Bibliografia
  • Doupovec, M., Mikulski, W. M., Gauge natural constructions on higher order principal prolongations, Ann. Polon. Math. 92 (2007), no. 1, 87-97.
  • Kolář, I., Michor, P. W. and Slovák, J., Natural Operations in Differential Geometry, Springer-Verlag, Berlin, 1993.
  • Kolář, I., Connections on fibered squares, Ann. Univ. Mariae Curie-Skłodowska, Sect. A 59 (2005), 67-76.
  • Kurek, J., Mikulski, W. M., Canonical vector valued 1-forms on higher order adapted frame bundles, Arch. Math. (Brno) 44 (2008), 115-118.
  • Mikulski, W. M., The jet prolongations of fibered-fibered manifolds and the flow operator, Publ. Math. Debrecen59 (3-4) (2001), 441-458.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-008-0003-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.